Before cool sculpting in the black and after cool sculpting in the gray I do two green shakes a day and one meal and exercise 5 days week, why am I still swollen.
I had cool sculpting over 3 months and gained 10 pounds, why am I still swollen in the area where I had the treatment?
Doctor Answers 4
CoolSculpting and Weight Gain
CoolSculpting Results After Weight Gain
If additional treatments are necessary it may be helpful to find a top CoolSculpting provider in your area who may have access to special pricing. As the Premier Crystal Practice in my region, we offer patients Instant Rebates for a free CoolSculpting session with each session purchased. Practices with high volume will have more experience assessing and treating patients with CoolSculpting. You can find these practices on the CoolSculpting website.
Coolsculpting delivers results, good placement of applicators is key.
CoolSculpting is very dependant on the proper placement of applicators to get a contouring effect that is attractive. I have seen patients treated elsewhere who were concerned that the area was not flat, the problem was actually incomplete treatment. What seemed like swelling was actually fat in an adjacent area that had not been treated. We call it "Treatment to Transformation" which really means the entire area is assessed and for most people several areas need to be treated to get a great result. It would be good to know applicator placement to assess whether this is the situation with you.
Swelling of course can happen with CoolSculpting but I have never seen real swelling last more than a couple of weeks. Definitely have your physician check you out whenever results are not what you expected.
You might also like...
Swelling 3 months after CoolSculpting
It is difficult to answer your question without examining you and seeing pictures before and after your treatment (without clothes on the treated areas). It would be unusual to still have swelling present 3 months after a CoolSculpting treatment. Normally, if there is some swelling this only lasts a few days. I'm not sure if the weight gain you had after the treatment is contributing to the issue or not. I would recommend returning to the physician who treated you so that your results can be evaluated and it is possible that your issue could be improved.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.